Facebook Twitter Instagram YouTube

Rational approximations for the holtsmark distribution, its cumulative and derivative

TitleRational approximations for the holtsmark distribution, its cumulative and derivative
Publication TypeJournal Article
Year of Publication1986
AuthorsHummer, DG
JournalJournal of Quantitative Spectroscopy and Radiative Transfer
Volume36
Issue1
Pagination1 - 5
Date PublishedJan-07-1986
ISSN00224073
DOI10.1016/0022-4073(86)90011-7
Short TitleJournal of Quantitative Spectroscopy and Radiative Transfer